| Model Number |
1012269-06 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure performed was to treat a de novo moderately calcified, moderately tortuous mid left anterior descending coronary artery that is 75% stenosed.During advancement of a 1.50x6mm mini trek balloon dilatation catheter, resistance was felt due to anatomy.Once at the lesion for pre-dilation, the mini trek balloon was inflated twice at 8 atmospheres; however ruptured during the third inflation at 12 atmospheres.A 1.5x10mm non-abbott balloon was used to dilate the lesion.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted during preparation or during the first two inflations, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the moderately tortuous and moderately calcified lesion resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during the third inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.